Anonymous #1
#1
Report Thread starter 2 years ago
#1
I've been on this pill over a month now and I've seen my body go through so much and I don't even know if I should be concern or not. Taking this pill I've experience spotting. At one point I bleed for 7 days but lightly but prior to that I had my actual period for 7 days. I still have spotting so my period was meant to start on the 4th of this month and all now I haven't seen it. And I haven't had unprotected sex so I doubt there is a possible chance of me being pregnant. Anyone going through the same thing?
0
reply
DrawTheLine
Badges: 22
Rep:
?
#2
Report 2 years ago
#2
(Original post by Anonymous)
I've been on this pill over a month now and I've seen my body go through so much and I don't even know if I should be concern or not. Taking this pill I've experience spotting. At one point I bleed for 7 days but lightly but prior to that I had my actual period for 7 days. I still have spotting so my period was meant to start on the 4th of this month and all now I haven't seen it. And I haven't had unprotected sex so I doubt there is a possible chance of me being pregnant. Anyone going through the same thing?
It takes about 3 months for your body to get used to the changes in hormones. This is normal considering it's only been a month. If you're still experiencing this in 2 months then go back and see your GP as you may find switching to another pill is better for you.
0
reply
Rum Ham
Badges: 20
Rep:
?
#3
Report 2 years ago
#3
Desogestrel (Cerazette) is notorious for causing irregular bleeding, just like every other mini pill. I've been on this pill for 6 years now and some months I bleed like a normal period and its usually every 28 days like a normal cycle then other months I bleed every day for a month, then maybe I don't bleed for 6 months and so on. Basically - no bleeding, constant bleeding, irregular bleeding or monthly bleeding is normal on the mini pill. Hopefully after your body has adjusted more to this pill, you may notice more of a routine to your bleeding but if irregular bleeding isn't something you can put up with, I'd advise seeing your GP.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Current uni students - are you thinking of dropping out of university?

Yes, I'm seriously considering dropping out (139)
14.4%
I'm not sure (42)
4.35%
No, I'm going to stick it out for now (288)
29.84%
I have already dropped out (25)
2.59%
I'm not a current university student (471)
48.81%

Watched Threads

View All